Stability Analysis for a Class of Stochastic Fuzzy Cellular Neural Networks with Markovian Jumping and Mixed Time Delays

Author(s): Jingyi Wang, Guoqiang Peng

Journal Name: Recent Advances in Communications and Networking Technology (Discontinued)
Formerly Recent Patents on Telecommunication

Volume 3 , Issue 1 , 2014

Graphical Abstract:


This paper focuses on solving the problem of checking the exponential stability of a class of stochastic fuzzy cellular neural networks with Markovian jumping parameters, time-varying delays and distributed delays. By constructing suitable Lyapunov functional and applying stochastic analysis, we firstly developed some sufficient conditions to guarantee the almost surely exponential stability and the exponential stability in the mean square of this kind of neural networks. We then showed, by developing several corollaries, that our results could be specialized to various cases including some published studies. Finally, a numerical example proves the effectiveness of our method.

Keywords: Distributed time delays, exponential stability, fuzzy systems, Markovian jumping parameters, stochastic neural networks, time-varying delays.

Rights & PermissionsPrintExport Cite as

Article Details

Year: 2014
Published on: 20 June, 2014
Page: [55 - 61]
Pages: 7
DOI: 10.2174/2215081102666140620224251

Article Metrics

PDF: 18